# SDR 2020FA0000265

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: General aviation
- Aircraft: N154BF
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: C0634
- Aircraft time: 515 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: SE0140N
- Condition: Cracked
- Location: Engine
- Part time: 515 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

MUFFLER CRACKED 1" LONG ALONG WELD FOR NR 1 CYLINDER RISER PIPE ON MUFFLER SIDE OF SLIP JOINT.
